# SDR AU971455

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: L789661A
- Condition: Cracked
- Location: Engine
- Component: Lyc
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CRANKCASE CRACKED. INVESTIGATION FOLLOWING ENGINE STRIP FOUND TWO DAMAGED CAM FOLLOWERS.
